# SDR SWIA2018022744331

- Difficulty date: February 26, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 30,480 hours, 29,974 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, NOSE WOULD NOT RETRACT AFTER T/O WHEN LEVER SELECTED TO UP. (FLT 4870) FO: 02/26/2018 WORK IN PROGRESS.
